# SDR SWAA2022042687822

- Difficulty date: March 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BS 767 AT AFT CARGO COMPARTMENT 2022-158459 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[02] REPAIRED TRACK SECTION LOC. RBL 13.84 BS 747 MORE 11 INCHES TO BS 767 MORE 10 I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED TRACK SECTION LOC. RBL 13.84 BS 747 MORE 11 INCHES TO BS 767 MORE 10 I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW AS RII
